Author: Darrell J. Swenson; Sarah E. Geneser; Jeroen G. Stinstra; Robert M. Kirby; Rob S. MacLeod;

Title: Cardiac Position Sensitivity Study in the Electrocardiographic Forward Problem Using Stochastic Collocation and Boundary Element Methods

Journal: ANNALS OF BIOMEDICAL ENGINEERING

Volume: 39

Page: 2900 - 2910

Year: 2011


Author: K. K. Sabelfeld; N. S. Mozartova;

Title: Sparsified Randomization algorithms for low rank approximations and applications to integral equations and inhomogeneous random field simulation

Journal: MATHEMATICS AND COMPUTERS IN SIMULATION

Volume: 82

Page: 295 - 317

Year: 2011


Author: Qin Sheng; Shekhar Guha; Leonel P. Gonzalez;

Title: An exponential transformation based splitting method for fast computations of highly oscillatory solutions

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Volume: 235

Page: 4452 - 4463

Year: 2011


Author: I. A. Shalimova; K. K. Sabelfeld;

Title: The response of an elastic three-dimensional half-space to random correlated displacement perturbations on the boundary

Journal: PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS

Volume: 389

Page: 4436 - 4449

Year: 2010


Author: Eveline Rosseel; Stefan Vandewalle;

Title: ITERATIVE SOLVERS FOR THE STOCHASTIC FINITE ELEMENT METHOD

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 32

Page: 372 - 397

Year: 2010


Author: D Xiu;

Title: Numerical Methods for Stochastic Computations: A Spectral Method Approach

Journal: NUMERICAL METHODS FOR STOCHASTIC COMPUTATIONS: A SPECTRAL METHOD APPROACH

Page: 1 - 127

Year: 2010 BN 978-0-691-14212-8


Author: Karl Sabelfeld; Irina Shalimova;

Title: Elastostatics of a Half-Plane under Random Boundary Excitations

Journal: JOURNAL OF STATISTICAL PHYSICS

Volume: 137

Page: 521 - 537

Year: 2009


Author: I. A. Shalimova; K. K. Sabelfeld;

Title: Stochastic Analysis of an Elastic 3D Half-Space Respond to Random Boundary Displacements: Exact Results and Karhunen-Lo,ve Expansion

Journal: JOURNAL OF STATISTICAL PHYSICS

Volume: 135

Page: 547 - 569

Year: 2009


Author: Dongbin Xiu;

Title: Fast Numerical Methods for Stochastic Computations: A Review

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 242 - 272

Year: 2009


Author: Sigal Gottlieb; Jae-Hun Jung;

Title: Numerical Issues in the Implementation of High Order Polynomial Multi-Domain Penalty Spectral Galerkin Methods for Hyperbolic Conservation Laws

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 600 - 619

Year: 2009


Author: K. K. Sabelfeld;

Title: Stokes Flows under Random Boundary Velocity Excitations

Journal: JOURNAL OF STATISTICAL PHYSICS

Volume: 133

Page: 1107 - 1136

Year: 2008


Author: K. K. Sabelfeld; I. A. Shalimova;

Title: Elastic half-plane under random displacement excitations on the boundary

Journal: JOURNAL OF STATISTICAL PHYSICS

Volume: 132

Page: 1071 - 1095

Year: 2008


Author: Leonel Gonzalez; Shekhar Guha; James W. Rogers; Qin Sheng;

Title: An effective z-stretching method for paraxial light beam propagation simulations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 7264 - 7278

Year: 2008


Author: Yiping Fu;

Title: Compact fourth-order finite difference schemes for Helmholtz equation with high wave numbers

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 26

Page: 98 - 111

Year: 2008


Author: Dongbin Xiu;

Title: Efficient collocational approach for parametric uncertainty analysis

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 2

Page: 293 - 309

Year: 2007